Alert archive / Mississippi / Flash Flood Warnings in 2016
Flash Flood Warning 51, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 31, 2016, 4:11 AM CDT for Fayette County, Shelby County, Tennessee; DeSoto County, Tate County, Tunica County, Mississippi; Lee County, Arkansas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2016, 4:11 AM CDT (09:11 UTC)
- Expired
- Mar 31, 2016, 5:15 AM CDT
- In force
- 64 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lee County, AR, DeSoto County, MS, Tate County, MS, Tunica County, MS, Fayette County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 54 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.2 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted.
917
WGUS54 KMEG 310911
FFWMEG
ARC077-MSC033-137-143-TNC047-157-311015-
/O.NEW.KMEG.FF.W.0051.160331T0911Z-160331T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
411 AM CDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI...
TATE COUNTY IN NORTHWESTERN MISSISSIPPI...
TUNICA COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHWESTERN FAYETTE COUNTY IN WEST TENNESSEE...
SOUTHEASTERN SHELBY COUNTY IN WEST TENNESSEE...
* UNTIL 515 AM CDT
* AT 411 AM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE UP TO 1 ADDITIONAL INCH OF RAIN OVER THE NEXT HOUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BARTLETT...SOUTHAVEN...COLLIERVILLE...GERMANTOWN...OLIVE BRANCH...
HORN LAKE...HERNANDO...SENATOBIA...CORDOVA...LAKELAND...
ARLINGTON...COLDWATER...WALLS...TUNICA...EUDORA...LYNCHBURG...NORTH
TUNICA...LEWISBURG...EADS AND SOUTHEAST MEMPHIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3487 9041 3483 9041 3486 9035 3484 9031
3487 9031 3491 9025 3495 9025 3498 9030
3501 9030 3500 8992 3532 8983 3534 8947
3499 8967 3499 8972 3490 8972 3455 8992
3457 9055 3464 9059
$$1 follow-up statement
142
WGUS74 KMEG 311018
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
518 AM CDT THU MAR 31 2016
ARC077-MSC033-137-143-TNC047-157-311027-
/O.EXP.KMEG.FF.W.0051.000000T0000Z-160331T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE AR-DESOTO MS-TATE MS-TUNICA MS-FAYETTE TN-SHELBY TN-
518 AM CDT THU MAR 31 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LEE...DESOTO...TATE...
TUNICA...NORTHWESTERN FAYETTE AND SOUTHEASTERN SHELBY COUNTIES HAS
EXPIRED...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT.
LAT...LON 3487 9041 3483 9041 3486 9035 3484 9031
3487 9031 3491 9025 3495 9025 3498 9030
3501 9030 3500 8992 3532 8983 3534 8947
3499 8967 3499 8972 3490 8972 3455 8992
3457 9055 3464 9059
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 4:03 AM CDT, 8 minutes earlier.
Area forecast discussion, Mar 31, 4:03 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
403 AM CDT THU MAR 31 2016
.DISCUSSION...
THERE ARE TWO MAIN FOCUSES WITH THIS FORECAST PACKAGE:
1) THE ONGOING HEAVY RAIN THREAT IN THE NEAR-TERM...WITH MANY
LOCATIONS HAVING ALREADY PICKED UP 3-5 INCHES OF RAINFALL. FLASH
FLOODING WILL CONTINUE THROUGH THE EARLY MORNING HOURS WITH A
RENEWED THREAT FOR LOCALIZED FLASH FLOODING THURSDAY
AFTERNOON/EVENING.
2) SIGNIFICANT SEVERE WEATHER IS POSSIBLE ACROSS MUCH OF THE MID-
SOUTH...HEADLINED BY THE THREAT OF VERY LARGE HAIL...GREATER THAN
2 INCHES IN DIAMETER...POSSIBLE. TORNADOES AND DAMAGING WILL ALSO
BE POSSIBLE WITH ANY SUSTAINED SUPERCELL/BOWING LINE SEGMENT.
CURRENTLY...A LARGE SHIELD OF HEAVY RAINFALL WITH EMBEDDED
CONVECTIVE ELEMENTS WAS SLOWLY PROPAGATING EAST EARLY THIS
MORNING. RAINFALL AMOUNTS HAVE GENERALLY BEEN IN THE 2-4 INCH
RANGE WITH LOCALIZED AREAS HAVING PICKED UP NEARLY 6 INCHES. THIS
CONVECTIVE COMPLEX WAS BEING FED BY A VERY STRONG LOW LEVEL
JET...ON THE ORDER OF 40 TO 50 KTS WITH UPPER LEVEL LIFT PROVIDED
BY A SUBTROPICAL IMPULSE/ASSOCIATED JET MAX ALOFT. A TRAILING
PACIFIC FRONT/DRYLINE FEATURE WAS LOCATED WELL WEST OF THE MID-
SOUTH MOVING INTO PORTIONS OF EASTERN OK/WESTERN AR.
IN THE NEAR-TERM...EXPECT THIS COMPLEX TO CONTINUE TO SLOWLY PUSH
EAST. THE SOUTHWESTERLY ORIENTATION OF THE LOW LEVEL JET WILL CONTINUE
TO SUPPLY BUOYANT INFLOW INTO THE COMPLEX...WHICH IS CONFIRMED BY
THE PRESENCE OF LIGHTNING IN THE BACK-BUILDING REGION OF THE
PRECIP MASS. HI-RES SOLUTIONS ARE UNANIMOUSLY IN AGREEMENT THAT
THE COMPLEX WILL CONTINUE TO SHIFT EAST...ALLOWING RAPID
DESTABILIZATION TO OCCUR IN ITS WAKE. A RESERVOIR OF VERY MOIST
AIR WAS LOCATED ACROSS THE ARKLATEX WHICH SHOULD QUICKLY ADVECT
NORTH INTO E AR/NW MS/W TN. DEWPOINTS SHOULD QUICKLY INCREASE INTO
THE MID 60S...PERHAPS UPPER 60S IN NORTH MISSISSIPPI...BY NOON.
A PLUME OF RELATIVELY STEEP MID-LEVEL LAPSE RATES WILL OVERSPREAD
THE MID-SOUTH ATOP A VERY MOIST BOUNDARY LAYER. A VOLATILE
THERMODYNAMIC PROFILE IS SHOWN IN FORECAST SOUNDINGS WITH SBCAPE
NEARING 3000 J/KG. THE DEEP LAYER KINEMATIC ENVIRONMENT IS
IMPRESSIVE AS WELL WITH EFFECTIVE SHEAR VALUES BETWEEN 50 AND 60
KTS DEPICTED...MORE THAN SUPPORTIVE OF ROBUST SUPERCELLS. FOR THE
AFOREMENTIONED REASONS...VERY LARGE AND DAMAGING HAIL IS LIKELY
WITH ANY SUSTAINED SUPERCELL...WITH HAIL GREATER THAN 2 INCHES IN
DIAMETER VERY POSSIBLE. CONCERNING THE TORNADO THREAT...THERE
CERTAINLY APPEARS TO BE SEVERAL LIMITING FACTORS. THE LACK OF A
STRONGER SURFACE WAVE WILL LIKELY ALLOW WINDS TO VEER IN THE
LOWEST LEVELS...HOWEVER THERE IS SOME DISAGREEMENT BETWEEN MODEL
GUIDANCE HERE. THE 4 KM NAM IS MOST CONCERNING AS IT MAINTAINS A
SOUTHERLY COMPONENT TO THE LOW LEVEL FLOW...WHICH IS REFLECTED IN
THE 0-1 KM SRH FIELD...MAINTAINING GREATER THAN 200 M2/S2 OF 0-1
KM SRH. IF THE ENVIRONMENT DEPICTED IN THE 4 KM NAM COMES TO
FRUITION...A SIGNIFICANT TORNADO THREAT COULD EVOLVE EAST OF THE
MISSISSIPPI RIVER...ESPECIALLY ACROSS PORTIONS OF NORTH
MISSISSIPPI. GLOBAL MODELS AND THE HRRR SUGGEST THAT A VEERING OF
THE LOW LEVEL FLOW WILL OCCUR...PERHAPS FAVORING BOWING LINE
SEGMENTS CAPABLE OF DAMAGING HAIL...WINDS...AND A COUPLE
TORNADOES. THIS WILL NEED TO BE CLOSELY MONITORED THROUGH THE
EARLY MORNING HOURS.
BY THURSDAY NIGHT...THE FRONTAL BOUNDARY WILL SLOWLY PROGRESS
THROUGH THE MID-SOUTH...ENDING THE SEVERE THREAT. THE GOOD NEWS IS
THAT MUCH QUIETER WEATHER IS IN STORE FOR THE MID-SOUTH THROUGH
THE WEEKEND WITH TEMPERATURES NEARING SEASONAL AVERAGES UNDER
MOSTLY SUNNY SKIES.
IN THE LONG-TERM...THE WEATHER CONTINUES TO LOOK FAIRLY BENIGN.
THE GFS DEPICTS A GRADUAL WARMUP WITH ANOTHER FRONTAL PASSAGE
SOMETIME LATE NEXT WEEK...BUT TIMING DIFFERS BETWEEN GLOBAL
MODELS.
TVT
&&
.AVIATION...
06Z TAFS
SHRA/TSRA TO CONTINUE THROUGH THE OVERNIGHT. GREATEST COVERAGE AT
MEM LIKELY THROUGH 08Z. FOLLOWING A MORNING BREAK...LOWER
ATMOSPHERE WILL LIKELY DESTABILIZE AND BECOME UNCAPPED TO TSRA
FORMATION BY 18Z.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CRITTENDEN-LEE AR-
PHILLIPS-ST. FRANCIS.
MO...NONE.
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CHESTER-DECATUR-
FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-MCNAIRY-
SHELBY-TIPTON.
&&Hazardous weather outlook, Mar 30, 11:23 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MEMPHIS TN 1123 PM CDT WED MAR 30 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-010630- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 1123 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVERNIGHT OVER THE MISSISSIPPI RIVER DELTA...TO THE SOUTHWEST OF MEMPHIS. DAMAGING WINDS...LARGE HAIL AND A WEAK SHORT-LIVED TORNADO WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL WILL LEAD TO A FLASH FLOOD THREAT ALONG AND SOUTH OF THE I-40 CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF THE MISSISSIPPI RIVER ON THURSDAY. DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL BE POSSIBLE. AREAS SOUTH OF I-40 WILL SEE THE THREAT OF HEAVY RAIN AND FLASH FLOODING THROUGH LATE AFTERNOON OR EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THURSDAY EVENING. PWB
In the hours before
Local storm report, Mar 30, 11:42 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD RAVENDEN 36.24N 91.25W
03/30/2016 LAWRENCE AR PUBLIC
ROAD IMPASSABLE DUE TO WATER RUSHING OVER ROAD.
0817 PM FLASH FLOOD JONESBORO 35.82N 90.69W
03/30/2016 CRAIGHEAD AR PUBLIC
PICTURE ON TWITTER OF KAYS BUILDING ON THE CAMPUS OF ASU
FLOODED.
0817 PM FLASH FLOOD JONESBORO 35.82N 90.69W
03/30/2016 CRAIGHEAD AR TRAINED SPOTTER
MANY ROADS FLOODED IN JONESBORO... MANY CARS STALLED IN
HIGH WATER. WATER MOVING SWIFTLY.
0844 PM FLASH FLOOD JONESBORO 35.82N 90.69W
03/30/2016 CRAIGHEAD AR EMERGENCY MNGR
MAJOR FLOODING IN THE JONESBORO AREA. SEVERAL ROADS WITH
2FT OF WATER. POLICE CLOSING STREETS. WATER RESCUES
ONGOING.
0900 PM HEAVY RAIN 2 SE JONESBORO 35.80N 90.66W
03/30/2016 M3.48 INCH CRAIGHEAD AR CO-OP OBSERVER
JONESBORO CO-OP OBSERVER REPORTS 3.48 INCHES OF STORM
TOTAL RAIN.
0931 PM FLASH FLOOD 4 S JONESBORO 35.76N 90.69W
03/30/2016 CRAIGHEAD AR LAW ENFORCEMENT
OFFICERS REPORT PORTION OF LAWSON RD WASHED AWAY NEAR SAN
SOUCI RD
0948 PM FLASH FLOOD E JONESBORO 35.82N 90.69W
03/30/2016 CRAIGHEAD AR EMERGENCY MNGR
2 FEET OF WATER IN A HOME ON THE 2500 BLOCK OF MARY JANE
STREET IN EAST JONESBORO
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:03 PM CDT | Special Weather Statement | MEG | Hardin | 27 min |
| Mar 30, 8:39 PM CDT | Special Weather Statement | MEG | Dyer | 51 min |
| Mar 30, 9:33 PM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 8 days |
| Mar 30, 10:11 PM CDT | Flash Flood Warning | MEG | Dyer, Lake, Lauderdale, Obion | 3 hr |
| Mar 31, 12:01 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Mar 31, 1:08 AM CDT | Flash Flood Warning | MEG | Fayette, Shelby | 3 hr |
| Mar 31, 1:36 AM CDT | Flash Flood Warning | MEG | Dyer, Fayette, Lake, Lauderdale, Obion, Shelby and 1 more | 3 hr |
| Mar 31, 2:22 AM CDT | Flash Flood Warning | MEG | Fayette, Haywood | 3 hr |
| Mar 31, 3:19 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Mar 31, 3:29 AM CDT | River Flood Warning | MEG | Obion, Weakley | 40 hr |
| Mar 31, 4:19 AM CDT | Flash Flood Warning | MEG | Dyer, Fayette, Haywood, Lake, Lauderdale, Obion and 2 more | 56 min |
| Mar 31, 6:44 AM CDT | River Flood Warning | MEG | Fayette, Shelby | 14 hr |
| Mar 31, 11:43 AM CDT | Special Weather Statement | MEG | Dyer, Lake, Obion | 47 min |
| Mar 31, 11:55 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 50 min |
| Mar 31, 12:27 PM CDT | Special Weather Statement | MEG | Tipton | 48 min |
| Mar 31, 12:40 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lauderdale | 34 min |
| Mar 31, 12:47 PM CDT | Special Weather Statement | MEG | Lake, Obion | 28 min |
| Mar 31, 12:50 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Lauderdale, Shelby, Tipton | 40 min |
| Mar 31, 1:26 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 49 min |
| Mar 31, 1:32 PM CDT | Special Weather Statement | MEG | Shelby | 28 min |
| Mar 31, 1:50 PM CDT | Special Weather Statement | MEG | Dyer | 25 min |
| Mar 31, 1:53 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 37 min |
| Mar 31, 2:11 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison | 49 min |
| Mar 31, 2:18 PM CDT | Special Weather Statement | MEG | Shelby | 27 min |
| Mar 31, 2:23 PM CDT | Areal Flood Advisory | MEG | Shelby, Tipton | 2 hr |
| Mar 31, 2:28 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 47 min |
| Mar 31, 2:46 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Henderson, Madison | 44 min |
| Mar 31, 2:47 PM CDT | River Flood Warning | MEG | Dyer, Gibson, Obion | 4 days |
| Mar 31, 2:47 PM CDT | River Flood Warning | MEG | Dyer | 67 hr |
| Mar 31, 2:47 PM CDT | River Flood Warning | MEG | Madison | 45 hr |
| Mar 31, 3:00 PM CDT | Special Weather Statement | MEG | Hardeman | 30 min |
| Mar 31, 3:01 PM CDT | Special Weather Statement | MEG | Haywood | 29 min |
| Mar 31, 3:06 PM CDT | Areal Flood Advisory | MEG | Haywood, Madison | 114 min |
| Mar 31, 3:14 PM CDT | Special Weather Statement | MEG | Hardeman | 46 min |
| Mar 31, 3:25 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 50 min |
| Mar 31, 3:33 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 42 min |
| Mar 31, 3:38 PM CDT | Tornado Warning | MEG | Decatur, Hardin, Henderson | 32 min |
| Mar 31, 3:39 PM CDT | Tornado Warning | MEG | Decatur, Hardin, Henderson | 36 min |
| Mar 31, 4:09 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 66 min |
| Mar 31, 4:21 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 39 min |
| Mar 31, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 46 min |
| Mar 31, 4:38 PM CDT | Areal Flood Advisory | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy | 2 hr |
| Mar 31, 4:40 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 35 min |
| Mar 31, 5:13 PM CDT | Special Weather Statement | MEG | Hardin, McNairy | 62 min |
| Mar 31, 5:14 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 46 min |
| Mar 31, 5:36 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 39 min |
| Mar 31, 5:40 PM CDT | River Flood Warning | MEG | Fayette, Shelby | 24 hr |
| Mar 31, 6:12 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 35 min |
| Mar 31, 6:42 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 24 min |
| Mar 30, 9:33 PM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 46 hr |
| Mar 31, 12:46 AM CDT | Severe Thunderstorm Warning | MEG | Panola, Tallahatchie, Yalobusha | 44 min |
| Mar 31, 1:13 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Panola, Yalobusha | 35 min |
| Mar 31, 4:59 AM CDT | Flash Flood Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 2 hr |
| Mar 31, 10:02 AM CDT | River Flood Warning | MEG | Tate, Tunica | 21 hr |
| Mar 31, 2:47 PM CDT | River Flood Warning | MEG | Lafayette | 23 hr |
| Mar 31, 4:33 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 42 min |
| Mar 31, 4:49 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 41 min |
| Mar 31, 5:53 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Monroe | 50 min |
| Mar 31, 6:14 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 61 min |
| Mar 31, 6:19 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 41 min |
| Mar 31, 6:24 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 66 min |
| Mar 31, 6:31 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha | 44 min |
| Mar 31, 6:38 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie | 52 min |
| Mar 31, 6:44 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 46 min |
| Mar 31, 6:53 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Pontotoc | 38 min |
| Mar 30, 7:09 PM CDT | Flash Flood Warning | MEG | Craighead, Greene, Lawrence, Poinsett | 3 hr |
| Mar 30, 7:21 PM CDT | Special Weather Statement | MEG | Poinsett | 39 min |
| Mar 30, 7:56 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 49 min |
| Mar 30, 8:20 PM CDT | Flash Flood Warning | MEG | Craighead, Mississippi, Poinsett | 6 hr |
| Mar 30, 8:55 PM CDT | Flash Flood Warning | MEG | Cross, St. Francis | 3 hr |
| Mar 30, 8:59 PM CDT | Flash Flood Warning | MEG | Clay, Greene, Mississippi, Randolph | 3 hr |
| Mar 30, 9:04 PM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 3 hr |
| Mar 30, 10:07 PM CDT | Flash Flood Warning | MEG | Craighead, Greene, Lawrence, Poinsett | 3 hr |
| Mar 30, 11:43 PM CDT | Flash Flood Warning | MEG | Cross, St. Francis | 3 hr |
| Mar 30, 11:44 PM CDT | Flash Flood Warning | MEG | Clay, Greene, Mississippi, Randolph | 3 hr |
| Mar 30, 11:48 PM CDT | Areal Flood Warning | MEG | Clay, Craighead, Lawrence, Randolph | 3 hr |
| Mar 31, 1:31 AM CDT | Areal Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Poinsett, Randolph | 4 hr |
| Mar 31, 1:40 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 3 hr |
| Mar 31, 2:13 AM CDT | Flash Flood Warning | MEG | Craighead, Mississippi, Poinsett | 3 hr |
| Mar 31, 2:39 AM CDT | Areal Flood Warning | MEG | Clay, Greene | 3 hr |
Nearby
Flash Flood Warnings in Mississippi, 2016Flash Flood Warnings in Tennessee, 2016Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.